MathSciNet Relay Station
MathSciNet bibliographic data
MR246912 16.44 (50.00)
Rozenfelʹd, B. A.; Zamahovskiĭ, M. P.; Orlovskaja, T. G.; Semenova, I. N. Quasisimple algebras, quasimatrices and spin representations of quasinoneuclidean motions. (Russian) Izv. Vysš. Učebn. Zaved. Matematika 1969 1969 no. 4 (83), 62–73.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement